I am on thyroid medication and last week I took 1 folic acid and 1 vitamin B 50. It made me have a headache and feel sick, could this be because of my nonworking thyroid or is it the folic acid and vit. B 50?

B vitamins and folic acid are generally very well tolerated.  However, due to the ability of a B-complex to stimulate detoxification in the body it is possible that it caused your headache.  In addition, some people are more sensitive to supplements than others and can react in various ways, like headaches.  I would suggest trying to start by just taking the folic acid for a few days and see how you feel.  If you do not get a headache, add the B-complex again and see what happens.  If the headache returns you can assume it was the B’s.  You may want to try taking a half capsule or starting with a multi-vitamin to build up your tolerance.  Most people should be able to tolerate a B 50 complex, so if you are not, it might suggest you have a higher toxic burden than others.  Starting with a multivitamin might lessen some of that load and allow you to tolerate the B complex in 4-6 weeks time.

If you tolerance does not improve you may just be one of those sensitive individuals that cannot tolerate B-vitamins in those high of doses.

Of course, there is the possibility that it is related to thyroid so you should have that checked as well.

This entry was posted in . Bookmark the permalink.
Home
Account
Checkout
Search
0
    0
    Your Cart
    Your cart is emptyReturn to Shop